Alert archive / Missouri / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 20, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Apr 4, 2010, 11:25 PM CDT for Saint Charles County, Saint Louis County, City of Saint Louis, Missouri. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 4, 2010, 11:25 PM CDT (04:25 UTC)
- Expired
- Apr 5, 2010, 12:00 AM CDT
- In force
- 35 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
- Hail
- 0.88 in
- Wind
- 60.0 mph
Counties City of Saint Louis, MO, Saint Charles County, MO, Saint Louis County, MO
The radar
The St Louis radar (KLSX), 32 km from the middle of the area, began a volume at 04:27 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 4, 11:36 PM CDT | HAIL 0.7 | 1 Wsw St. Charles, MO | |
| Apr 4, 11:43 PM CDT | HAIL 1 | 1 N Florissant, MO | |
| Apr 4, 11:45 PM CDT | HAIL 1 | 1 Ne Hazelwood, MO |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 18 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 4, 8:43 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Lincoln, IL (KILX), launched 00:00Z, 4.4 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2143 m above ground
- 0-6 km bulk shear
- 64 kt
- 0-1 km storm-relative helicity
- 334 m²/s²
- 0-3 km storm-relative helicity
- 480 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
132
WUUS53 KLSX 050425
SVRLSX
MOC183-189-510-050500-
/O.NEW.KLSX.SV.W.0020.100405T0425Z-100405T0500Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 PM CDT SUN APR 4 2010
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN ST. CHARLES COUNTY IN EAST CENTRAL MISSOURI...
NORTHEASTERN ST. LOUIS COUNTY IN EAST CENTRAL MISSOURI...
NORTHERN ST. LOUIS CITY IN EAST CENTRAL MISSOURI...
* UNTIL MIDNIGHT CDT
* AT 1123 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED NEAR ST. PETERS...AND MOVING
EAST AT 40 MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING
WINDS.
* LOCATIONS IMPACTED INCLUDE...
ST. CHARLES...MARYLAND HEIGHTS...BRIDGETON...ST. ANN...OLIVETTE...
OVERLAND...HAZELWOOD...WOODSON TERRACE...ST. JOHN...BERKELEY...
FLORISSANT...BEL-RIDGE...UNIVERSITY CITY...KINLOCH...COOL VALLEY...
NORMANDY...FERGUSON...HILLSDALE...NORTHWOODS AND DELLWOOD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3880 9012 3877 9017 3871 9020 3863 9018
3874 9073 3886 9067 3888 9061 3887 9056
3890 9052 3894 9036 3891 9024 3884 9012
TIME...MOT...LOC 0425Z 273DEG 36KT 3881 9059
WIND...HAIL 60MPH 0.88IN
$$
TILLY3 follow-up statements
547
WWUS53 KLSX 050440
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1140 PM CDT SUN APR 4 2010
MOC183-189-510-050500-
/O.CON.KLSX.SV.W.0020.000000T0000Z-100405T0500Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
1140 PM CDT SUN APR 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...NORTHEASTERN ST. LOUIS AND NORTHERN ST. LOUIS CITY
COUNTIES UNTIL MIDNIGHT CDT...
AT 1136 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH. THIS STORM WAS LOCATED NEAR BRIDGETON...MOVING EAST AT 45
MPH. NICKEL SIZE HAIL MAY ALSO ACCOMPANY THESE DAMAGING WINDS.
LOCATIONS IMPACTED INCLUDE...
HAZELWOOD...WOODSON TERRACE...ST. JOHN...BERKELEY...FLORISSANT...
BEL-RIDGE...KINLOCH...UNIVERSITY CITY...COOL VALLEY...NORMANDY...
FERGUSON...HILLSDALE...DELLWOOD...NORTHWOODS...BLACK JACK...
JENNINGS...BELLEFONTAINE NEIGHBORS...RIVERVIEW...SPANISH LAKE AND
PORTAGE DES SIOUX.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING PENNY SIZED HAIL IN THE ST.
CHARLES AREA. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!
&&
LAT...LON 3877 9017 3871 9020 3863 9018 3871 9061
3890 9052 3894 9036 3891 9024 3884 9012
3880 9012
TIME...MOT...LOC 0440Z 274DEG 38KT 3880 9037
WIND...HAIL 60MPH 0.88IN
$$
TILLY363
WWUS53 KLSX 050449
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 PM CDT SUN APR 4 2010
MOC183-189-510-050500-
/O.CON.KLSX.SV.W.0020.000000T0000Z-100405T0500Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
1149 PM CDT SUN APR 4 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHEASTERN
ST. CHARLES...NORTHEASTERN ST. LOUIS AND NORTHERN ST. LOUIS CITY
COUNTIES UNTIL MIDNIGHT CDT...
AT 1144 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
FLORISSANT...MOVING EAST AT 40 MPH.
LOCATIONS IMPACTED INCLUDE...
JENNINGS...BELLEFONTAINE NEIGHBORS...RIVERVIEW...SPANISH LAKE AND
WEST ALTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
THIS STORM HAS A HISTORY OF PRODUCING ONE INCH HAIL IN THE
FLORISSANT AND HAZELWOOD AREAS. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!
&&
LAT...LON 3880 9012 3877 9017 3871 9020 3863 9018
3871 9054 3891 9037 3891 9024 3884 9012
TIME...MOT...LOC 0448Z 275DEG 35KT 3879 9027
WIND...HAIL 60MPH 1.00IN
$$
TILLY945
WWUS53 KLSX 050501
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 AM CDT MON APR 5 2010
MOC183-189-510-050512-
/O.EXP.KLSX.SV.W.0020.000000T0000Z-100405T0500Z/
ST. LOUIS CITY MO-ST. LOUIS MO-ST. CHARLES MO-
1201 AM CDT MON APR 5 2010
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN ST. CHARLES...
NORTHEASTERN ST. LOUIS AND NORTHERN ST. LOUIS CITY COUNTIES HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. HOWEVER...HEAVY RAIN IS STILL POSSIBLE WITH THIS THUNDERSTORM.
IN ADDITION...STRONG THUNDERSTORMS MAY REDEVELOP...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 200 AM.
LAT...LON 3880 9012 3877 9017 3871 9020 3863 9018
3871 9054 3891 9037 3891 9024 3884 9012
TIME...MOT...LOC 0449Z 270DEG 45KT 3880 9024
$$
TILLYWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 4, 9:34 PM CDT, 1 hour 51 minutes earlier.
Area forecast discussion, Apr 4, 9:34 PM CDT, 1 hour 51 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE ST LOUIS MO 934 PM CDT SUN APR 4 2010 .UPDATE... /923 PM CDT SUN APR 4 2010/ NO ADDITIONAL FORECAST UPDATES FOR NOW. VERY IMPRESSIVE SURGE OF MOISTURE HAS OCCURRED ACROSS CWA OVER THE PAST 1-3 HOURS. DEWPOINT JUMPS OF 10-15 DEGREES FROM THE EASTERN OZARKS THROUGH THE STL AREA INTO CENTRAL IL WILL CERTAINLY BE ENOUGH TO FUEL STORMS AND A SVR THREAT PAST MIDNIGHT AS FAVORABLE DEEP SHEAR CONTINUES. HOWEVER... IT DOES APPEAR THAT THE INTENSITY OF MOST OF THE STORMS WILL GRADUALLY WANE DURING THE PREDAWN HOURS AS INSTABILITY WEAKENS. TRUETT && .DISCUSSION... /403 PM CDT SUN APR 4 2010/ INTENSE STORMS SHOULD INITIATE OVER THE NEXT FEW HOURS IN THE VICINITY OF THE COLD FRONT FROM NEAR KC AREA INTO NE MO. WIND FIELDS CERTAINLY FAVORABLE FOR SEVERE STORMS WITH STRONG DEEP LAYER SHEAR AS WELL AS 0-1KM SHEAR OF 20-30KTS. ONLY LIMITING FACTOR SO FAR AS BEEN LOW LEVEL MOISTURE...BUT DURING THE AFTERNOON 50 DEGREE DEWPOINTS HAVE BEEN SURGING N THROUGH WESTERN MO AND RUC NOW INDICATES 1000-900MB CAPES HAVE RAMPED UP TO OVER 1000J/KG NEAR KC. WITH STRONG S WINDS PERSISTING INTO THE EVENING HOURS NO DOUBT DEWPOINTS AND INSTABILITIES WILL CONTINUE TO INCREASE. VERY LARGE HAIL AND DAMAGING WINDS STILL APPEAR TO BE THE GREATEST DANGER...BUT CERTAINLY THINK A TORNADO THREAT WILL BE PRESENT WITH SOME OF MORE DISCRETE SUPERCELLS EARLY ON. EXPECT THAT THE STORMS WILL LIKELY MORPH INTO A LINE DURING THE EVENING...AND DROP FAIRLY QUICKLY INTO S SECTIONS OF THE FA AFTER MIDNIGHT. OVERALL THINKING REGARDING EVOLUTION OF ADDITIONAL CONVECTION IN THE MON-TUE TIME FRAME REMAINS MUCH THE SAME. STORMS/PRECIP SHOULD WEAKEN OVER S SECTIONS OF THE AREA MONDAY MORNING...WITH THE THREAT SHIFTING BACK N DURING THE AFTERNOON AS VERY STRONG WAA DEVELOPS IN ADVANCE OF NEXT SHORTWAVE. ANOTHER ROUND OF SEVERE WEATHER CERTAINLY NOT OUT OF THE QUESTION FOR N AREAS AS MUCAPE AND DIRECTIONAL SHEAR IS PROGGED TO BE RATHER EYE-POPPING. THIS THREAT WILL CONTINUE LIFTING N WITH 85H BAROCLINICITY MON NGT...WHICH SHOULD LIMIT STORM THREAT TO THE FAR N COUNTIES. TSRA SLOWLY RETURNS TO THE ENTIRE FORECAST AREA TUE-WED AS THE TROF PUSHES INTO THE CENTRAL U.S. 00Z AND 12Z NWP OUTPUT IS SLOWER WITH THIS TROF SO AS A RESULT HAVE UPPED POPS FOR TUE NGT AND WED. HOWEVER BELIEVE THAT THE GFS IS OVERDONE IN ITS DEPICTION OF AN UPPER LOW FORMING OVER AREA SO HAVE GONE WITH THE ECMWF SOLN FOR NOW WHICH KEEPS TROF OPEN...ALBEIT SLOW MOVING. TROF IS ALSO QUITE DEEP...WHICH SUGGESTS SOME FAIRLY CHILLY AIR WILL DROP INTO THE AREA IN ITS WAKE. THIS WILL BE QUITE A CHANGE FROM THE MILD TEMPS OF TODAY- TUE...AND HAVE DROP TEMPS ON WED AND THU ABOUT A CAT FROM EARLIER FORECASTS. TRUETT && .AVIATION... /638 PM CDT SUN APR 4 2010/ THUNDERSTORMS DEVELOPED OVER WESTERN MISSOURI A COUPLE OF HOURS AGO AND HAVE BEEN GENERALLY MOVING EAST-NORTHEAST. SOME OF THE STORMS HAVE BEEN VERY STRONG PRODUCING VERY LARGE HAIL IN EXCESS OF 2 INCHS. WHILE THE STORMS HAVE BEEN DISCRETE SO FAR...AM STILL CONCERNED THAT THESE SINGLE CELL STORMS WILL EVOLVE INTO A LINE LATER THIS EVENING THAT WILL EVENTUALLY AFFECT A LARGE PORTION OF THE AREA. DAMAGING WINDS AND LARGE HAIL CONTINUE TO BE THE PRIMARY CONCERN WITH THESE STORMS. THERE IS A POSSIBILITY THAT THE STORMS WILL REMAIN DISCRETE. IF THAT HAPPENS...THEN PRIMARILY NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS WILL BE UNDER THE GUN TONIGHT. CONDITIONS WILL BE VFR WITH GUSTY SOUTH WINDS AHEAD OF THE STORMS...AND IF THIS DOES EVOLVE INTO A LINE THEN THERE WILL BE A PERIOD OF MVFR BEHIND THE LINE. THE WIND WILL TURN TO THE NORTHWEST BEHIND THE LINE. SPECIFICS FOR KSTL... STILL EXPECTING THE STORMS TO BECOME LINEAR AHEAD OF THE COLD FRONT THIS EVENING. HOWEVER...IF THIS DOES NOT HAPPEN LAMBERT WILL LIKELY STAY DRY TONIGHT WITH THE INDIVIDUAL CELLS GOING NORTH OF THE TERMINAL. WIND WILL REMAIN GUSTY OUT OF THE SOUTH UNTIL THE STORMS PASS ALTHOUGH THE GUSTS WILL DECREASE THROUGH THE EVENING HOURS. AGAIN...IF STORMS DO NOT BECOME LINEAR...VFR CONDITIONS WILL LIKELY PREVAIL THROUGH THE NIGHT. STILL THINK WIND WILL SHIFT TO THE NORTHWEST EVEN IF WE DON'T GET A LINE OF STORMS AS THE WEAK COLD FRONT CURRENTLY OVER WESTERN MISSOURI DRIFTS THROUGH THE AREA BEFORE STALLING SOUTH OF THE METRO AREA. CARNEY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Apr 4, 4:15 PM CDT, 7 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 415 PM CDT SUN APR 4 2010 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-051130- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO- LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO- AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO- LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO- ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO- WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO- MADISON MO-REYNOLDS MO- 415 PM CDT SUN APR 4 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TONIGHT THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE NORTHERN HALF OF MISSOURI AND WEST CENTRAL ILLINOIS THIS EVENING...WITH THIS THREAT SHIFTING INTO SOUTHERN MISSOURI AND SOUTHERN ILLINOIS LATER TONIGHT. SOME OF THE STRONGER STORMS WILL PRODUCE LARGE HAIL...DAMAGING WINDS AND LOCALLY HEAVY RAINFALL. AND...IN PARTS OF CENTRAL AND NORTHEAST MISSOURI AND WEST CENTRAL ILLINOIS THERE WILL ALSO BE THE POSSIBILITY OF TORNADOES THIS EVENING. MODERATE FLOODING IS OCCURRING ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A CHANCE OF THUNDERSTORMS WILL CONTINUE ON MONDAY AS A FRONTAL BOUNDARY SLOWLY WORKS ACROSS THE AREA. THE THREAT OF STORMS WITH THIS FEATURE WILL BE LIMITED TO EXTREME NORTHERN MISSOURI ON MONDAY NIGHT. SEVERAL MORE ROUNDS OF STORMS ARE FORECAST FOR THE TUESDAY THROUGH WEDNESDAY TIME FRAME AS A STRONG UPPER LEVEL SYSTEM PUSHES INTO THE CENTRAL U.S. MODERATE FLOODING WILL CONTINUE ALONG PARTS OF THE MISSISSIPPI RIVER. PLEASE SEE THE APPROPRIATE FLOOD STATEMENTS FOR DETAILS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NECESSARY IN MANY PARTS OF CENTRAL AND EASTERN MISSOURI AND SOUTHWEST ILLINOIS TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TRUETT
In the hours before
Local storm report, Apr 4, 10:23 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1023 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1010 PM HAIL 2 S FULTON 38.82N 91.95W
04/04/2010 E1.75 INCH CALLAWAY MO TRAINED SPOTTER
&&
BYRDLocal storm report, Apr 4, 10:28 PM CDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1028 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1027 PM HAIL GREENFIELD 39.34N 90.21W
04/04/2010 E0.70 INCH GREENE IL AMATEUR RADIO
&&
BYRDLocal storm report, Apr 4, 10:39 PM CDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1039 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1038 PM HAIL 9 WNW CARLINVILLE 39.33N 90.04W
04/04/2010 M0.70 INCH MACOUPIN IL AMATEUR RADIO
&&
BYRDLocal storm report, Apr 4, 10:47 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL 3 WSW STANDARD CITY 39.33N 89.84W
04/04/2010 E1.75 INCH MACOUPIN IL TRAINED SPOTTER
&&
BYRDLocal storm report, Apr 4, 11:03 PM CDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1103 PM CDT SUN APR 04 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1050 PM HAIL MOSCOW MILLS 38.95N 90.92W
04/04/2010 E0.25 INCH LINCOLN MO AMATEUR RADIO
&&
BYRDSpecial weather statement, Apr 4, 11:16 PM CDT, 9 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ST LOUIS MO 1116 PM CDT SUN APR 4 2010 ILZ098-MOZ061-063-064-050500- CALHOUN IL-ST. CHARLES MO-ST. LOUIS MO-ST. LOUIS CITY MO- 1116 PM CDT SUN APR 4 2010 ...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN ST. CHARLES... NORTHEASTERN ST. LOUIS...NORTHERN ST. LOUIS CITY AND SOUTHERN CALHOUN COUNTIES UNTIL MIDNIGHT CDT... AT 1115 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR ST. PAUL...MOVING EAST AT 30 MPH. HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THIS STORM...ALONG WITH FREQUENT DANGEROUS LIGHTNING. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... COTTLEVILLE... WELDON SPRING... ST. PETERS... ST. CHARLES... MARYLAND HEIGHTS... BRIDGETON... ST. ANN... FLORISSANT... UNIVERSITY CITY... COOL VALLEY... DELLWOOD... FERGUSON... THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. TILLY
The office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 4, 7:16 PM CDT | Tornado Warning | LSX | Audrain, Boone, Monroe | 44 min |
| Apr 4, 7:55 PM CDT | Tornado Warning | LSX | Audrain, Monroe, Ralls | 35 min |
| Apr 4, 8:19 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 41 min |
| Apr 4, 8:23 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone | 37 min |
| Apr 4, 8:43 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 47 min |
| Apr 4, 8:55 PM CDT | Tornado Warning | LSX | Lincoln, Pike | 35 min |
| Apr 4, 8:57 PM CDT | Tornado Warning | LSX | Audrain, Montgomery | 33 min |
| Apr 4, 9:29 PM CDT | Severe Thunderstorm Warning | LSX | Audrain, Boone, Callaway | 46 min |
| Apr 4, 9:56 PM CDT | Severe Thunderstorm Warning | LSX | Boone, Callaway | 34 min |
| Apr 4, 10:03 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Montgomery, Warren | 42 min |
| Apr 4, 10:18 PM CDT | Severe Thunderstorm Warning | LSX | Callaway | 27 min |
| Apr 4, 10:41 PM CDT | Severe Thunderstorm Warning | LSX | Lincoln, Saint Charles, Warren | 34 min |
| Apr 5, 11:59 AM CDT | Severe Thunderstorm Warning | LSX | Pike, Ralls | 31 min |
| Apr 5, 12:30 PM CDT | Severe Thunderstorm Warning | LSX | Pike | 30 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.